# SDR AALA202211154499

- Difficulty date: November 7, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- Aircraft time: 61,486 hours, 25,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A57123
- Condition: Corroded
- Location: Bs 989 Lbl 30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON MAIN CABIN FLOOR WEB LOCATED AT BS 989 AND LBL 30. REPLACED WEB PER SRM 51-40-02-0G.
